논문KCI 등재
Some recurrent properties of $LP$-Sasakian nanifolds
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of the present paper is to study certain recurrent properties of $LP$-Sasakian manifolds. Here we first describe Ricci $\eta$-recurrent $LP$-Sasakian manifolds. Further we study semi-generalized recurrent and three dimensional locally generalized concircularly $\phi$-recurrent $LP$-Sasakian manifolds and got interesting results.
Abstract
The aim of the present paper is to study certain recurrent properties of $LP$-Sasakian manifolds. Here we first describe Ricci $\eta$-recurrent $LP$-Sasakian manifolds. Further we study semi-generalized recurrent and three dimensional locally generalized concircularly $\phi$-recurrent $LP$-Sasakian manifolds and got interesting results.
참고문헌 (14)
- C. S. Bagewadi, "On LP-Sasakian mani-folds", Sci. Scr. A : Math. Sci, 16, pp.1~8 (2008)
- U. C. De, "On generalized recurrent manifolds", J. Nat. Acad. Math, 9, pp.85~92 (1991)
- U. C. De, "On Lorentzian Para-Sasakian man-ifolds", Rendicontidel Seminaro Matemetico di Messina, Serien II, Supplementoal, 3, pp.149~156 (1999)
- S. Kobayashi, "Foundations of dierential geometry 1", pp.293~301 (1963), Interscience Publishers
- K. Matsumoto, "On Lorentzian paracontact manifolds", Bull. Yamagata Univ. Natur. Sci, 12, pp.151~156 (1989)
- I. Mihai, "On Lorentzian Para-Sasakian mani-folds", Korean J. Math. Sci, 6, pp.1~13 (1999)
- I. Mihai, "On Lorentzian Para-Sasakian manifolds, Classical Anal-ysis", pp.155~169 (1992), World Scientic Publ.
- C. Murathan, "On a class of Lorentzian Para-Sasakian manifolds", Proc. Estonian Acad. Sci.Phys. Math, 55(4), pp.210~219 (2006)
- B. Prasad, "On semi-generalized recurrent manifold", Mathematica Balkanica, New series, 14, pp.72~82 (2000)
- H. S. Ruse, "A classication of K4 space", London Mathematica Balkanical Soci-ety, 53, pp.212~229 (1951)
- A. A. Shaikh, "Some results on LP-Sasakian manifolds", Bull. Math. Soc. Sci. Math., Roumanic Tome, 49(2), pp.193~205 (2006)
- Venkatesha Venkatesha, "On a class of generalized φ-recurrent Sasakian manifold", Journal of the Egyptian Mathematical Society, 27(1) (2019), Springer Science and Business Media LLC[DOI]
- A. G. Walker, "On Ruses spaces of recurrent curvature", Proc. London Math. Soc, 52, pp.36~64 (1976)
- K. Yano, "Structures of manifolds" (1984), World Scientic Publishing
관련 논문AI추천
On Generalized ϕ-Recurrent LP-Sasakian ManifoldsJai Prakash Jaiswal, Ram Hit Ojha경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호On the existence of some types of LP-Sasakian manifoldsAbsos A. Shaikh, Kanak K. Baishya, Sabina Eyasmin대한수학회 · 대한수학회논문집2008 · 제23권 제1호On LP-Sasakian Manifolds admitting a Semi-symmetric Nonmetric ConnectionAjit Barman경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2018 · 제58권 제1호Certain curvature conditions on an LP-Sasakian manifold with a coefficient αKadri Arslan, Uday Chand De대한수학회 · 대한수학회보2009 · 제46권 제3호ON LP-SASAKIAN MANIFOLDS ADMITTING GENERALIZED SYMMETRIC METRIC CONNECTIONG. SOMASHEKHARA, K. SHIVASHANKARA, P. SIVA KOTA REDDY, S. GIRISH BABU장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2022 · 제25권 제3호Sasakian 3-Manifolds Satisfying Some Curvature Conditions Associated to Ƶ-TensorDibakar Dey, Pradip Majhi한국수학교육학회 · 이론수학과 교직수학2021 · 제28권 제2호
이 간행물의 다른 논문 (17건)
On strong metric dimension of zero-divisor graphs of ringsM. Imran Bhat, SHARIEFUDDIN PIRZADApp. 563-580Some applications for generalized fractional operators in analytic functions spacesAdem Kilicman, Zainab E. Abdulnabypp. 581-594$\beta$-fuzzy filters in MS-algebrasBerhanu Assaye Alaba, Teferi Getachew Alemayehupp. 595-612Edge Szeged indices of Benzene ringMuhammad Mushtaq, Abdul Qudair Baig, Wei Gao, Muhammad Naeempp. 613-627Common fixed point results for non-compatible R-weakly commuting mappings in probabilistic semimetric spaces using control functionsKrishnapada Daspp. 629-643
